RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 190, Number 3, Pages 499–501 (Mi dan35158)  

This article is cited in 9 scientific papers (total in 10 papers)

MATHEMATICS

Infinite irreducible systems of group identities

S. I. Adian

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (407 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.41/47
Presented: P. S. Novikov
Received: 23.10.1969

Citation: S. I. Adian, “Infinite irreducible systems of group identities”, Dokl. Akad. Nauk SSSR, 190:3 (1970), 499–501

Citation in format AMSBIB
\Bibitem{Adi70}
\by S.~I.~Adian
\paper Infinite irreducible systems of group identities
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 190
\issue 3
\pages 499--501
\mathnet{http://mi.mathnet.ru/dan35158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0257189}
\zmath{https://zbmath.org/?q=an:0232.20059}


Linking options:
  • http://mi.mathnet.ru/eng/dan35158
  • http://mi.mathnet.ru/eng/dan/v190/i3/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, “Infinite irreducible systems of group identities”, Math. USSR-Izv., 4:4 (1970), 721–739  mathnet  crossref  mathscinet  zmath
    2. S. I. Adian, “An axiomatic method of constructing groups with given properties”, Russian Math. Surveys, 32:1 (1977), 1–14  mathnet  crossref  mathscinet  zmath
    3. A. N. Krasilnikov, “The identities of a group with nilpotent commutator subgroup are finitely based”, Math. USSR-Izv., 37:3 (1991), 539–553  mathnet  crossref  mathscinet  zmath  adsnasa
    4. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. A. N. Krasilnikov, “O konechnosti bazisa tozhdestv odnogo mnogoobraziya assotsiativnykh algebr”, Fundament. i prikl. matem., 8:2 (2002), 495–501  mathnet  mathscinet  zmath
    6. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
    10. S. I. Adian, V. S. Atabekyan, “On free groups in the infinitely based varieties of S. I. Adian”, Izv. Math., 81:5 (2017), 889–900  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019